Contents IJPAM: Volume 118, No. 2 (2018)

C. Jayasekaran, V. Prabavathy
A CHARACTERISATION OF DUPLICATION
SELF VERTEX SWITCHING IN GRAPHS ... 149
| more | download this paper (free) |

O.B. Skaskiv, O.Yu. Tarnovecka, D.Yu. Zikrach
ASYMPTOTIC ESTIMATES OF SOME POSITIVE INTEGRALS
OUTSIDE AN EXCEPTIONAL SETS ... 157
| more | download this paper (free) |

O.S. Cyprian, S. Aywa, L. Chikamai
SOME PROPERTIES OF THE JOINT NUMERICAL RANGE
OF THE ALUTHGE TRANSFORM ... 165
| more | download this paper (free) |

W. Satsanit
ON THE DISTRIBUTION CONVOLUTION $\boxplus\{\delta^{(\frac{n}{2}-l-1)}(u)\}$ ... 173
| more | download this paper (free) |

M. Vasantha, D.M. Rao, K. Praveenkumar, T. Satish
ON REGULAR TERNARY $\Gamma$-SEMIGROUPS ... 181
| more | download this paper (free) |

G.S. Mohan Reddy

A COMMON FIXED POINT THEOREM ON
COMPLETE $G-$ METRIC SPACES ... 195
| more | download this paper (free) |

N. Manjunatha, R. Sumithra
EFFECTS OF NON-UNIFORM TEMPERATURE GRADIENTS
ON DOUBLE DIFFUSIVE MARANGONICONVECTION
IN A TWO LAYER SYSTEM ... 203
| more | download this paper (free) |

C. Prabpayak, K. Daowsud, U. Leerawat
SOME RESULTS ON FUZZY PKU-ALGEBRAS ... 221
| more | download this paper (free) |

R. Sathish, G.C. Rabinson
NEW APPROACH TO SOLVE FULLY FUZZY
TRANSPORTATION PROBLEM USING LOWEST
ALLOCATION METHOD V. Narayanan, S. Suseela, Kala
SIMPLE GRAPHOIDAL COVERS ON DIGRAPHS ... 239
| more | download this paper (free) |

W.S.W. Daud, N. Ahmad, G. Malkawi
ON THE SOLUTION OF FULLY FUZZY DISCRETE-TIME
SYLVESTER MATRIX EQUATIONS ... 255
| more | download this paper (free) |

L.N. Muhati, J.O. Bonyo, J.O. Agure
CERTAIN PROPERTIES OF
THE ESSENTIAL SPECTRA IN BANACH SPACES ... 271
| more | download this paper (free) |

A. Iliev, N. Kyurkchiev, A. Rahnev
A NOTE ON ADAPTATION OF THE KNUTH'S EXTENDED
EUCLIDEAN ALGORITHM FOR COMPUTING
MULTIPLICATIVE INVERSE ... 281
| more | download this paper (free) |

S. Ragamayi, Y. Bhargavi, T. Eswarlal, J.M. Rao
$L$-FUZZY IDEALS OF A $\Gamma$-NEAR RING ... 291
| more | download this paper (free) |

I. Azis, B. Setiawaty, I.G.P. Purnaba
MODELING OF VEHICLE INSURANCE CLAIM
USING EXPONENTIAL HIDDEN MARKOV ... 309
| more | download this paper (free) |

V.K. Verma, S.K. Singh
FLOW IN A COMPOSITE POROUS CYLINDRICAL CHANNEL
OF VARIABLE PERMEABILITY COVERED WITH POROUS
LAYER OF UNIFORM PERMEABILITY ... 321
| more | download this paper (free) |

F.S. Fadhel, S.F. Noaman
STABILIZABILITY AND SOLVABILITY OF DELAY
DIFFERENTIAL EQUATIONS USING
BACKSTEPPING METHOD ... 335
| more | download this paper (free) |

C. Jayasekaran, M.J. Melbha
ONE MODULO THREE ROOT SQUARE MEAN LABELING
OF PATH RELATED GRAPHS ... 351
| more | download this paper (free) |

R. Kaur, A. Gupta
CONNECTEDNESS AND CUT POINTS VIA IDEALS ... 359
| more | download this paper (free) |

K. Jeganathan et al
SUBSTITUTABLE INVENTORY MODEL
WITH POSTPONED DEMANDS ... 367
| more | download this paper (free) |

Z.O. Azizova, J.J. Hasanov
THE WEIGHTED HARDY OPERATOR AND IT
IS COMMUTATOR ON ORLICZ-MORREY SPACES ... 385
| more | download this paper (free) |

H. Almutari, A.G. Ahmad
DERIVATIONS OF SOME CLASSES OF ZINBIEL ALGEBRAS ... 397
| more | download this paper (free) |

A.M. Kholkin, T.A. Sanikidze
ESTIMATIONS OF THE SUPPORT OF SOLUTIONS
FOR SOME CLASSES OF EVOLUTIONARY SYSTEMS ... 407
| more | download this paper (free) |

W. Nazeer, M. Akmal, M. Imran, M.R. Farahani
ON TOPOLOGICAL INDICES OF LINE GRAPH OF
SUBDIVISION OF STAR AND FRIENDSHIP GRAPHS ... 413
| more | download this paper (free) |

M. Reddy K., L. Narayan K., R. Reddy B.
A DELAYED SIS EPIDEMIC MODEL WITH
NON-LINEAR INCIDENCE RATE ... 419
| more | download this paper (free) |

B.A. Asaad, Z.A. Ameen
APPLICATIONS OF
AN OPERATION APPROACHES ON $SC$-OPEN SETS ... 429
| more | download this paper (free) |

E. Zattoni
MEASURABLE DISTURBANCE DECOUPLING FOR
HYBRID LINEAR SYSTEMS WITH PERIODIC STATE JUMPS ... 451
| more | download this paper (free) |

A.A. Ramadan, Y.C. Kim
GALOIS CORRESPONDENCE BETWEEN STRATIFIED
$L$-FUZZY INTERIOR SPACES AND ENRICHED
$L$-FUZZY TOPOLOGICAL SPACES ... 465
| more | download this paper (free) |

O.R. Sayed, M. Azab Abd-Allah, Y.C. Kim
$L$-FUZZIFYING SOFT PREPROXIMITIES ... 477
| more | download this paper (free) |

S. Usharani
SOME PROPERTIES OF CONTRA $\breve{g}$ CONTINUOUS FUNCTIONS ... 491
| more | download this paper (free) |